# SDR JIKA201806110601

- Difficulty date: June 6, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: JIKA
- Make and model: Beech C-99
- Aircraft serial: U195
- Aircraft time: 27,359 hours, 42,182 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Part number: 70HF10
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED DURING FINAL,  THAT THE GEAR HAD NO DOWN AND LOCKED INDICATION.  THE PUSH TO TEST FOR GEAR WAS INOPERATIVE.  PERFORMED MANUAL GEAR EXTENSION WITH GEAR HANDLE AND WAS ABLE TO VERIFY THAT ALL GEAR WAS IN THE DOWN POSITION. NO EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.    MAINTENANCE PERFORMED AN INSPECTION OF LANDING GEAR SYSTEM. FOUND DEFECT IN NUMBER 3 DIODE,  REMOVED AND INSTALLED SERVICEABLE DIODE. COMPLIED WITH THE OPERATIONAL CHECK. THE CHECK WAS NORMAL.
